default search action
"The implicit structure of ridges of a smooth parametric surface."
Frédéric Cazals et al. (2006)
- Frédéric Cazals, Jean-Charles Faugère, Marc Pouget, Fabrice Rouillier:
The implicit structure of ridges of a smooth parametric surface. Comput. Aided Geom. Des. 23(7): 582-598 (2006)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.